hi there im 22 years old and i had done ecstacy in the past, i know is bad but i dont do it as often because of the felling of the next day. Anyways i need help finding out what happend to me this time. i took about 4 pills and the sensation that i felt was not exaclty like the ones before i had usually take half or maybe one and this time i took 4 in the period of 8 hour. i could sleep all nigh and the next morning i got up took a shower and try to drink some milk i was so cold so i decided to walk to the patio i sit down and i stared to breath realy hard then my face got this tingling sensation my tears staring to come out and my hands got numb i stared to freak out and my boyfriend stared to rub all my body, my face got all red. its been 2 days and i got fever and still trying to figure it out what happend. dose anybody had this problem before? i need an aswer, is it bad? do i need to the doctore get some help?